# SDR 98FDEA00641

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CARGO FLOORBEAM BS 620 AT LBL 45.5 AND 2 HOLES CORRODED BETWEEN LBL 45.5 AND LBL 24.75 FWD SIDE OF FLOORBEAM UPPER CHORD.  NOTE: 2 HOLES BETWEEN LBL 24.5 AND LBL 45.5 ARE NOT MAJOR REPAIRS.  REPAIR CORROSION DAMAGE AT LBL 45.5 BS 620 PER AARD 53-10-07-2 FIG 1 AND REMOVED CORROSION ON 2 HOLES BETWEEN LBL 45.5 AND LBL 24.75 PER 51-10-6.  ALODINED AND PRIMED PER MM 51-20-0.
